# SDR SWIA202265147

- Difficulty date: February 22, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N103SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000390
- Aircraft time: 20,915 hours, 11,677 cycles
- System (JASC): 2700 · Flight Control System
- Part: None
- Condition: Failed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH ELEVATOR OUTBOARD PCU FAILED BACKLASH FUNCTIONAL TEST.   (C CHECK RO 3-21-22)    / REMOVED AND REPLACED RH ELEVATOR OB PCU TO ELEVATOR BOLT AND BUSHING. RETESTED BACKLASH, BACKLASH GOOD AT THIS TIME. REF. E175 AMM 27-32-01 AND AMM 27-30-00. TORQUE WRENCH ASSET #TC2-8609 CAL. DUE 8-3-22 DIAL INDICATOR ASSET #TC2-8876 CAL. DUE 10-6-22 FORCE GAUGE ASSET #TC2-7347 CAL. DUE 2-1-23.
